Flonase and cataracts

Common Questions and Answers about Flonase and cataracts

flovent

You need to do a spirometry test in office and get an oral swab culture done and clear this up. Allergy to what? Advair? Flovent? aka Flonase, I had a doc tell me to spray Flovent up my nose, as if he didn't believe me about use of Flovent. What an idiot, same stuff. I always bleed about a week after use of this. I stopped all the junk, and rinse with warm saline, Neilmed premixed saline packets and someone gave me several bottles of Alkolol rinse, this helps with sinus issues.
Then 5 years ago, I developed serious breathing difficulties with my asthma and ended up in the hospital about every 6 months and on prednisone and antibiotics about every other month for about 3 years. I was treated with QVAR inhaler and Flonase nose spray and Symbicort. Further testing showed my IgE had zoomed to 38,000. Went through the parasite testing and CA tests, all negative. Physician put me on Singular and the IgE went down.
I've been to vascular surgeons, cardiologists. hand surgeons and regular md's and no one can help me. This just happened again to my thumb after 10 years and my cardiologist prescribed high blood pressure meds...and I DON'T have high blood pressure, I've been running for 25 years! If anyone has a diagnosis please share...I know your frustration.
here i go....so for the last 6 months i have had itchy eyelids...my eye doctor told me it was due to mild allergies and prescribed eye drops which didnt help in the least so i turned to over the counter allergy medicine which hasn't helped either (so i dont think it's allergies) and in the last 3 weeks not only are my eyelids itchy but when i wake up in the morning my upper eye lids are bright red and swelled up so bad that its embarassing!!!!
Deltazone-when trying to get pregnant, Steroid injections when bad allergic reactions, and flonase for 2 years now. I have all of the same problems that I am reading about. I feel like my muscles are giving out on me. I have had to quit exercise because of bursitis in my hip and a problem with a rotator cuff. I am only 53 and don't want to feel like this .
MedHelp Health Answers